Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 22 found articles
 
 
  Multiple fibers of del Pezzo fibrations
 
 
Title: Multiple fibers of del Pezzo fibrations
Author: Mori, Shigefumi
Prokhorov, Yuri
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 264 (2009) nr. 1 pages 131-145
Year: 2009
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands